# SDR DLL13961577

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 337001090
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G-CK, OPN78100 OVERHEAD EMERGENCY LIGHTS BATT PACK DOES NOT TEST PROPERLY WITH SW ON PACK, COMES ON BUT GOES DIM IMMEDIATELY.  REPLACED PWR SUPPLY, TEST GOOD PER OPN 78100.
